Results 1 to 2 of 2

Thread: steroid induced rosacea HELP!!!!!!!

  1. #1
    Junior Member
    Join Date
    Jan 2011
    Posts
    1

    Default steroid induced rosacea HELP!!!!!!!

    Hello...i am having a huge rocasea flare-up after stopping Triacinilone (prescribed my my GP doc). Used it for 12 months...mostly on my chin. recently, I had been using it all over for 2 weeks. My new derm told me to stop using !!! YIKES. I stopped...then 5 days I look like my face is blotchy, pimples and on fire, Couldn't bear to go out side the house! Went back to derm...gave me elidel cream, monodox 100mg (tetracycline) and a injection of kenolog (steroid) to help the taper....it helped but I am in fear of another flare-up. I cannot got to work like this...its toture. i used to have nice skin :o( trying not to let it ruin my life afterall...its not a death sentence but, it's my face and it's really sad :o( has anybody gone the kenolog route...helps to taper you off. Can I expect to slowly get better w/ the meds??? in what time frame? Thank you all for sharing your stories :o)

  2. #2
    Senior Member
    Join Date
    Oct 2010
    Posts
    112

    Default

    Sorry to hear that you're going through this. It does sound like steroid withdrawal, which is not uncommon especially after a long period of regular use. Hopefully the injections will help with things. Considering the injections are steroids, it theoretically should.

    I know sometimes tapers are facilitated by a lower percentage steroid cream, or less regular use of these topicals. Maybe you can discuss with your derm, if the injections are not effective enough....Hopefully things get better soon, and you would not have to be on steroids for long.

Similar Threads

  1. Steroid Induced Rosacea
    By metiner in forum General rosacea questions
    Replies: 4
    Last Post: 7th December 2013, 08:53 AM
  2. Steroid induced Rosacea
    By fredr in forum General rosacea questions
    Replies: 15
    Last Post: 20th October 2012, 11:13 AM
  3. Steroid induced rosacea
    By trixp in forum Newbie questions / Introduction
    Replies: 32
    Last Post: 4th May 2011, 04:11 AM
  4. Steroid Induced Rosacea
    By Biggity in forum General rosacea questions
    Replies: 1
    Last Post: 5th January 2011, 10:24 AM
  5. Steroid induced rosacea through an inhaled steroid?
    By AlkiGirl in forum Prescription medications
    Replies: 1
    Last Post: 26th February 2009, 08:57 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •